# SDR SIMA20140830005

- Difficulty date: August 30, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LINE CHECK VLV OF THE EMER PARKING BRAKE SYS FAILS OPERATIONS CHECK.  R & R EMER LINE CHECK VLV OF THE EMER PARKING BRAKE SYS IAW AMM 32-44-08.  LEAK CHECKED GOOD.  TORQUE WRENCH 4484.
